# SDR USAA070565

- Difficulty date: July 19, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- Aircraft time: 50,715 hours, 50,715 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 359 S14l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 14L AT STA 359, STRINGER/SPLICE HAS CRACK.  REMOVED & REPLACED STRINGER SPLICE PR SRM 51-10-02, 51-40-03   DEFECT SIZE:  1 INCH.
